# SDR AU981020

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-301
- Engine: Lyc IO540K1G5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Inlet Valve
- Part number: LW13622
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 6 CYLINDER INLET VALVE HEAD SEPARATED FROM THE VALVE STEM.  CRANKCASE CRACKED AND SEVERE INTERNAL DAMAGE TO THE ENGINE.  PART TC:  4,097.
